Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    TheStromba's Avatar
    TheStromba is offline Associate Member
    Join Date
    Feb 2002

    Testicle pain while on cycle

    I'm hoping that one of my fellow 30+ bros can offer a theory or explination.

    This past thursday I started having moderate discomfort in my nuts. I am late in week 3 of a very mild cycle 300 test\200 deca . I have had considerable shrinkage as well. I shoot on fridays so my test levels must have been low. My doctor told me that the cycle was shutting me down hard and to lighten up the test to 100mg for the next 2 weeks (yes I get mine from the Doc)

    12 hours after my shot on Friday, the discomfort was gone and my boys had plumped up a bit.

    Now of course, I'm happy that the problem is gone, but I cant figure out WHY this happened.

    If my nuts are shutting down, wouldn't more test make it worse ?

    I'm gonna call the doc tomorrow, but I'm curious what y'all think.

  2. #2
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    sounds like the size change, my ack a bit both on the way up and down in size, depending. So probably nothing to worry about, if working with Dr. especially, get yourself about 10000ius of HGC every 8-10 weeks to keep boys up to size.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts